Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 28, 2025, 1:26 PM EST. It took effect at Feb 28, 2025, 11:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2025, 1:26 PM EST (18:26 UTC)
- In effect from
- Feb 28, 2025, 11:00 PM EST
- Expired
- Mar 1, 2025, 1:03 PM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
345 WHUS71 KPHI 281826 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 126 PM EST Fri Feb 28 2025 ANZ450>455-010730- /O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/ /O.NEW.KPHI.SC.Y.0032.250301T0400Z-250302T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 126 PM EST Fri Feb 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST SUNDAY... * WHAT...For the first Small Craft Advisory, west winds around 10 kt and seas 3 to 5 ft. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the first Small Craft Advisory, until 4 PM EST this afternoon. For the second Small Craft Advisory, from 11 PM this evening to 6 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-010730- /O.NEW.KPHI.SC.Y.0032.250301T1700Z-250302T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 126 PM EST Fri Feb 28 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From noon Saturday to 6 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
673 WHUS71 KPHI 282035 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 335 PM EST Fri Feb 28 2025 ANZ450>455-011100- /O.EXP.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/ /O.CON.KPHI.SC.Y.0032.250301T0400Z-250302T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 335 PM EST Fri Feb 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 11 PM this evening to 6 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-011100- /O.CON.KPHI.SC.Y.0032.250301T1700Z-250302T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 335 PM EST Fri Feb 28 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From noon Saturday to 6 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
824 WHUS71 KPHI 010556 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1256 AM EST Sat Mar 1 2025 ANZ430-431-012100- /O.UPG.KPHI.SC.Y.0032.250301T1700Z-250302T1100Z/ /O.NEW.KPHI.GL.W.0011.250301T1500Z-250302T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1256 AM EST Sat Mar 1 2025 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM this morning to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450>452-012100- /O.EXT.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.NEW.KPHI.GL.W.0011.250301T2300Z-250302T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1256 AM EST Sat Mar 1 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-012100- /O.EXT.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.NEW.KPHI.GL.W.0011.250301T2300Z-250302T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1256 AM EST Sat Mar 1 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ Staarmann
185 WHUS71 KPHI 011128 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 628 AM EST Sat Mar 1 2025 ANZ450>452-012300- /O.CON.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.CON.KPHI.GL.W.0011.250301T2300Z-250302T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 628 AM EST Sat Mar 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft. For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-012300- /O.CON.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.CON.KPHI.GL.W.0011.250301T2300Z-250302T0600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 628 AM EST Sat Mar 1 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SUNDAY... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-012300- /O.CON.KPHI.GL.W.0011.250301T1500Z-250302T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 628 AM EST Sat Mar 1 2025 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM this morning to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ Staarmann
214 WHUS71 KPHI 011803 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 103 PM EST Sat Mar 1 2025 ANZ450>452-021100- /O.CAN.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.EXT.KPHI.GL.W.0011.250301T1803Z-250302T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 103 PM EST Sat Mar 1 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ453>455-021100- /O.CAN.KPHI.SC.Y.0032.000000T0000Z-250301T2300Z/ /O.EXT.KPHI.GL.W.0011.250301T1803Z-250302T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 103 PM EST Sat Mar 1 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-021100- /O.EXT.KPHI.GL.W.0011.000000T0000Z-250302T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 103 PM EST Sat Mar 1 2025 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters. * WHERE...Delaware Bay. * WHEN...Until 6 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 10:02 AM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Feb 28, 10:02 AM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1002 AM EST Fri Feb 28 2025
.SYNOPSIS...
High pressure will be briefly in control today. A strong cold
front moves through later Saturday, then high pressure builds in
later Sunday into Monday before moving offshore into Tuesday. A
potentially strong area of low pressure tracks across the
eastern Great Lakes Wednesday then into the Canadian Maritimes
Thursday. An associated cold front crosses our area late
Wednesday into early Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
10 AM update...Showers finally dissipated, but clouds are quite
plentiful and likely remain fairly common rest of today, so
boosted sky cover thru the afternoon. No additional changes at
this time.
745 AM update...Scattered showers associated with approaching
secondary front have proven a bit more persistent so have upped
POPS across northwestern areas through early afternoon. No other
changes at this time.
Early morning discussion...
Fair weather and seasonable conditions expected today into
tonight as we are between weather systems.
A trough axis is moving out to sea this morning, then zonal
flow will remain in place aloft with another trough taking shape
across the Great Lakes region tonight. Surface ridging will
briefly pass across the region today. A strong low pressure
system will pass across the Great Lakes tonight, sending its
cold front towards the Mid Atlantic toward dawn on Saturday.
A breezy northwest wind with gusts up to 25 mph this morning
will lessen into the afternoon and back around to the south-
southwest by late afternoon and into the evening as surface
ridging shifts offshore. High temperatures this afternoon should
be near 50 degrees across much of the area, and mainly in the
low to mid 40s north of I-78. Some morning cloudiness in spots
will give way to mostly sunny skies for much of the day, with
some diurnal cumulus and scattered cirrus. Cirrus and mid level
clouds will start pushing into the area by late afternoon into
the evening, then most of our PA, NJ, and northern Delmarva
areas should remain mostly cloudy overnight.
A strengthening southwesterly low level jet will spread across
the region into tonight as the low pressure begins to draw
closer to the area from upstream. Given the nocturnal timing of
this, winds should remain fairly tame, although south to
southwest winds are expected to increase to around 10-15 mph by
late evening and into the overnight period. Some gusts near
20-25 mph possible, especially across the coastal plain and
Philly metro. There is a notable lack of moisture with this
system's warm sector, so not really expecting any
precipitation. The one exception could be a few light snow
showers north of I-80 in the evening with the initial warm
advection surge.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A sharp upper level trough will dig across the Northeast on
Saturday, pushing a surface low through New England and dragging
a rather powerful cold front through the Mid Atlantic. Warm air
advection ahead of this system will allow temperatures on
Saturday to reach the 50s and 60s before the cold front pushes
through sometime early afternoon. Breezy WSW winds will become
even more gusty behind the frontal passage as they shift WNW and
strong cold air advection kicks off. Overall, this system will
be moisture- starved, resulting in little to no precip for much
of the region. That said, cannot rule out a scattered shower for
the Pocono Plateau and perhaps even a rogue snow squall,
especially as the cold front moves through and gusty WNW flow
prevails. Overnight temperatures will crater to a low in the
teens and 20s with wind chills falling to the teens and single
digits Saturday night.
Cold Canadian high pressure builds in Sunday keeping things
dry, but temperatures cold. Afternoon highs will only warm into
the upper 20s to mid 30s. High pressure will shift more overhead
Sunday night, likely allowing skies to be mostly clear and
winds to decouple. We could be looking at a solid radiational
cooling type of night with temperatures falling into the teens
and low 20s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Winter temperatures linger Monday with that cold Canadian high
pressure now squarely overhead. Light winds will keep wind
chills at bay, but afternoon highs will still be in the upper
30s to around 40 with overnight lows in the 20s.
Surface high pressure begins to move offshore for Tuesday as an
amplified trough across the central US begins to shift towards
the region. This will allow for warm air advection to return,
allowing seasonably warm conditions to return. That said, the
amplified trough will be organizing a rather powerful low across
the central US with its eyes set on the Northeast. Temperatures
will not be as cold Tuesday night given some increasing clouds,
a southerly wind and additional warm air advection.
For Wednesday, the strong upper-level trough will shift
eastward, bringing a strengthening surface low from the Central
Plains to the Ohio Valley, then near the eastern Great Lakes
later in the day. This will result in an increasingly warmer air
mass advecting northward ahead of the system, bringing
temperatures into the upper 50s to mid 60s across much of the
region. This system has the potential to bring widespread
rainfall to our area Wednesday into Wednesday night, some of
which could be heavy, as some deeper Gulf moisture gets drawn
this far northward. May need to watch if enough instability can
develop ahead of the cold front within the warm sector for the
development of some thunderstorms, especially as at least some
guidance has a robust low to mid level wind field. There remains
some uncertainty at this time as the potential will depend on
how much surface heating occurs (timing details) and if even
deeper moisture can get this far north. It should be noted
though that the SPC already has an outlook area for possible
severe thunderstorms on Wednesday that includes our Delmarva
and far southern New Jersey zones.
The cold front should be moving through Wednesday night and
begin pushing offshore to start Thursday, however there may be a
secondary boundary that moves through during the day. Some
cooling takes place in the wake of the cold front on Thursday,
however the air mass is not forecast to be all that cold with
afternoon highs still in the upper 40s to mid 50s. There looks
to be a period of breezy to windy conditions due to a tight
pressure gradient coupled with pressure rises, some cold air
advection and strong flow aloft. Behind a secondary boundary
moving through late Thursday, temperatures overnight do look to
tumble back near freezing as a colder airmass filters in.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...VFR. West to WNW winds around 10 knots gusting
up to 20 knots become more SW towards 0Z Saturday and decreasing
to around 5 knots. High confidence.
Tonight...VFR conditions. Around 3Z, LLWS develops with a low-
level jet moving in. This will be out of the SW at about 40-45
knots. As for surface winds, they will be out of the south to SW
around 10 knots with gusts around 20 knots at times. High
confidence.
Outlook...
Saturday...Mainly VFR as a strong cold front may move through
mostly dry. South-southwest to west-northwest winds with the
passage of the front with some gusts to around 25 knots.
Sunday...VFR. Northwest wind gusts up to 20-25 knots,
diminishing in the evening.
Monday...VFR with much less wind.
Tuesday...VFR with some increasing clouds.
&&
.MARINE...
Small Craft Advisory conditions continuing across the Atlantic
coastal waters through midday or so with seas elevated around
4-6 feet. Westerly winds remain near 10-15 kts with gusts near
20 kts.
By late afternoon into tonight, winds and seas lessen initially
to below advisory levels for a good 8-12 hours. Winds shifting
southerly, then increasing again overnight (between roughly 10
PM to midnight) to around 20-25 kts with gusts up to 30 kts.
Seas also increasing overnight to near 4-6 feet. A Small Craft
Advisory will be needed once the current one expires.
Outlook...
Saturday...Small craft conditions likely. Seas remain elevated
around 4-6 feet. WSW winds turn gusty out of the WNW up to 25-30
kts behind a cold front.
Sunday...Winds and seas diminish below SCA criteria.
Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
ANZ450>455.
&&
SYNOPSIS...MJL
NEAR TERM...RCM/Staarmann
SHORT TERM...MJL
LONG TERM...Gorse/MJL
AVIATION...Guzzo/MJL/Staarmann
MARINE...MJL/StaarmannIn the hours before
Special weather statement, Feb 28, 1:11 PM EST, 15 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 111 PM EST Fri Feb 28 2025 NJZ009-010-012>027-PAZ070-071-101>106-011115- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 111 PM EST Fri Feb 28 2025 ...Increased Risk of Fire Spread Saturday Afternoon... There is an increased risk for fire spread Saturday afternoon for central and southern New Jersey and southeastern Pennsylvania. Minimum relative humidity values will be between 25 and 35 percent with northwest winds will be 15 to 25 mph with 30 to 35 mph gusts. These conditions could support the rapid spread of any fires that ignite, which could quickly become difficult to control. Outdoor burning is strongly discouraged. Be sure to properly extinguish or dispose of any potential ignition sources, including smoking materials such as cigarette butts. Burn restrictions and burn bans are in effect for some areas. Refer to your state's forest fire management agency for more information on burn restrictions for your local area. RCM
Special weather statement, Feb 28, 1:12 PM EST, 14 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 112 PM EST Fri Feb 28 2025 NJZ009-010-012>027-PAZ070-071-101>106-011100- Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 112 PM EST Fri Feb 28 2025 ...Increased Risk of Fire Spread Saturday Afternoon... There is an increased risk for fire spread Saturday afternoon for central and southern New Jersey and southeastern Pennsylvania. Minimum relative humidity values will be between 25 and 35 percent with northwest winds will be 15 to 25 mph with 30 to 35 mph gusts. These conditions could support the rapid spread of any fires that ignite, which could quickly become difficult to control. Outdoor burning is strongly discouraged. Be sure to properly extinguish or dispose of any potential ignition sources, including smoking materials such as cigarette butts. Refer to your state's forest fire management agency for more information on burn restrictions for your local area.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:04 PM EST | Fire Weather Watch | PHI | Kent, New Castle, Sussex | 14 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.